... for a week then completely off. I am now extremely dizzy after 3 days off effexor. My question is is it possible to be experiencing the horrible withdrawals of effexor after only being on it for 1 month, my doctor tells me no that I have not been on it long enough. I was on regular effexor too, not the XR.
Hello papasam. Yes, most defenitely you can and are feeling withdrawals. Your dose although not that high, not low either. You've had it in your system for almost 5 weeks, long enough for it to effect you in regards to withdrawl symptons. I was on effxor 300mg and had to stop taking. While on it, I had several adverse side effects and so stopped the drug. Having said all this, I'm not a doctor. Just answered your question with my own point of view. Very best to you and I hope you do feel better soon,
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2013 • 1 answer
Posted 3 Jun 2015 • 3 answers
Posted 25 Nov 2015 • 3 answers
Posted 16 Dec 2015 • 3 answers
Posted 12 Oct 2017 • 3 answers